×

zbMATH — the first resource for mathematics

Topological proofs for certain theorems on matrices with non-negative elements. (English) Zbl 0081.25104

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] P. Alexandroff undH. Hopf, Topologie I, Berlin (1935).
[2] A. Brauer, A new proof of theorems of Perron and Frobenius on nonnegative matrices, Duke Math. Journ.,24, 367-378 (1957). · Zbl 0078.01102
[3] G. Debreu andI. N. Herstein, Nonnegative square matrices, Econometrica,21, 597-607 (1953). · Zbl 0051.00901
[4] E. Egerváry, On a lemma of Stieltjes on matrices, Acta Scient. Math. Szeged,15, 99-103 (1953-1954). · Zbl 0055.00902
[5] K. Fan, On systems of linear inequalities, Linear inequalities and related systems (Ann. of Math. Studies, No. 38), edited by H. W. Kuhn and A. W. Tucker, Princeton, 99-156 (1956). · Zbl 0072.37602
[6] M. Fréchet, Recherches thériques modernes sur le calcul des probabilités, Second livre, Paris (1938).
[7] G. Frobenius, Über Matrizen aus positiven Elementen, Sitzungsber. Preuss. Akad. Wiss. Berlin, 471-476 (1908), 514-518 (1909). · JFM 39.0213.03
[8] G. Frobenius, Über Matrizen aus nicht negativen Elementen, Sitzungsber. Preuss. Akad. Wiss. Berlin, 456-477 (1912). · JFM 43.0204.09
[9] F. R. Gantmaher, Theory of matrices (Russian), Moscow (1954).
[10] H. E. Goheen, On a lemma of Stieltjes on matrices, Amer. Math. Monthly,56, 328-329 (1949). · Zbl 0039.24902
[11] A. S. Householder, On the convergence of matrix iterations, Journ. Assoc. Computing Machinery,3, 314-324 (1956).
[12] W. Hurewicz andH. Wallman, Dimension theory, Princeton (1941). · JFM 67.1092.03
[13] M. Janet, Sur les systèmes d’équations aux dérivées partielles. Journ. Math. pures et appl., (8e série),3, 65-151 (1920). · JFM 47.0440.04
[14] B. Knaster, C. Kuratowski undS. Mazurkiewicz, Ein Beweis des Fixpunktsatzes fürn-dimensionale Simplexe, Fund. Math.,14, 132-137 (1929). · JFM 55.0972.01
[15] A. Ostrowski, Über die Determinanten mit überwiegender Hauptdiagonale, Commentarii Math. Helvetici,10, 69-96 (1937). · JFM 63.0035.01
[16] A. Ostrouwski, Note on bounds for determinants with dominant principal diagonal, Proc. Amer. Math. Soc.,3, 26-30 (1952). · Zbl 0046.01203
[17] O. Perron, Zur Theorie der Matrices, Math. Annalen,64, 248-263 (1907). · JFM 38.0202.01
[18] G. B. Price, Bounds for determinants with dominant principal diagonal, Proc. Amer. Math. Soc.,2, 497-502 (1951). · Zbl 0054.00803
[19] H. Samelson, On the Perron-Frobenius theorem, Michigan Math. Journ.,4, 57-59 (1957). · Zbl 0077.02303
[20] H. Schneider, An inequality for latent roots applied to determinants with dominant principal diagonal, Journ. London Math. Soc.,28, 8-20 (1953). · Zbl 0050.01103
[21] E. Sperner, Neuer Beweis für die Invarianz der Dimensionszahl und des Gebietes, Abhandl. Math. Sem. Hamburg. Univ.,6, 265-272 (1928). · JFM 54.0614.01
[22] O. Taussky, A recurring theorem on determinants, Amer. Math. Monthly,56, 672-676 (1949). · Zbl 0036.01301
[23] J. L. Ullman, On a theorem of Frobenius, Michigan Math. Journ.,1, 189-193 (1952). · Zbl 0048.34501
[24] H. Wielandt, Unzerlegbare, nicht negative Matrizen, Math. Zeitschr.,52, 642-648 (1950). · Zbl 0035.29101
[25] Y. K. Wong, Some properties of the proper values of a matrix, Proc. Amer. Math. Soc.,6, 891-899 (1955). · Zbl 0067.25501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.